Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Retin a side effects eyelids

Premium Questions

Dr. Prasad MD

with the guidance of a dermatologist . So, I did not face the side-effects. Then for a year I used Retin-a . Now I ... or not after years there would be any side-effect because of having used... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Dadapeer K MD

, because of possible side effects? And what's your opinion about period for remove of silicone oil? What ...I am 43 y-doctor, pediatrician , I was retinal detachment (left eye) 2 months ago. First... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Rahul Kumar MD

A is better than Tri-Luma?.Someone told me that Tri-Luma has more side effects. 2.Retin A really helps ... me advice on proper use of Retin A. Your kind response will highly be... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Asmeet Kaur Sawhney MD

My husband has used the med for the nose surface twice..He has an increased irritation on the left ( Flurouracil) 0.75%Crof his forehead now reaching his eyelid. ?????? Er Dermatologist - Prime DR..It's Sunday ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. N. K. Misra MD

Wondering about the possible side effects of vancomycin eye drops. My mother has been prescribed ... outside of eye, eyelid appear to be unaffected). She has been using the vancomycin for two days now... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)

Public Forum Discussions

Dr.   Ashakiran S MD

I bought Retin A 0.25% while in Mexico as a wrinkle treatment. The insert was in Spanish... The pharmacist there told me to use at night and be careful of the sun. Are there other side effects I should... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr.   Tushar Kanti Biswas MD

I started taking topamax 50 mg to prevent migraines. I have been having some of the side effects ... eye the last 6,7 days. My eyelid feels like it s spasming against my eye. It is weird! Uncomfortable... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr.  Gulshan Barwar MD

I ve been using Retin-a 0.1% for about 5 weeks. I ve noticed brown blotchy spots on my cheeks that weren t there before and have been getting worse since starting this medication. Is this a known side ... View answer

Answered by : Dr. Gulshan Barwar ( Ophthalmologist)
Dr. Akhtarhusian Ghausi MD

I am getting hair laser removal done, and I am also concerned about dark acne scars. I am thinking about using a product that was recommended to me, but it says it has Retinol (in highest available over-the-counter... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Ashok Kumar Dash MD

Hi I had cryotherapy for a retinal lesion in my left eye about 4 weeks ago. Since it I started to have blurred vision when reading needing to wear my husband s reading glasses and in the last few days ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)

Mobile Questions and Answers

Dr. Ronald Schubert MD

You are experiencing a common side effects from Retin A. Retin A is actually a strong acid that eats away at the top layer of skin to help reduce the pores from closing and becoming...

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD